# SDR USAA2014022400025

- Difficulty date: February 22, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 36,065 hours, 24,117 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW ADVISED BELOW 10,000 FEET, THEY RECEIVED AN ELAC 1 & 2 ECAM WITH AUTOPILOT NR 1 ON. AUTOPILOT DISCONNECTED COMPLIED WITH ECAM & STANDARD OPERATIONS.  RESET ELAC NR 2 & IT OPERATED NORMALLY WITH AUTOPILOT NR 1 ENGAGED.  CREW DECLARED AN EMERGENCY & LANDED UNEVENTFUL, FLIGHT TAXIED TO THE GATE UNDER ITS OWN POWER.  MX ACCOMPLISHED AFS TEST, CHECKED OK IAW AMM 22-96-00.  NO HISTORY, PERFORMED SATISFACTORY OPERATIONAL CHECK.
